New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: A 68-year-old man was sent a clinic because…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

A 68-year-old man was sent a clinic because of nausea, vomiting, diarrhea, dizziness, and confusion for 8 hours. The man suffering from systolic cardiac failure captopril, had been receiving digoxin, and furosemide for 8 months. A few days earlier, his physician added amiodarone to the therapy because of the appearance of multifocal premature ventricular beats. Which of the following would be the most plausible explanation of the patient’s symptoms? a. Furosemide-induced hyperuricemia b. Captopril-induced hyperkalemia c. Amiodarone-induced increase in digoxin plasma levels d. Amiodarone-induced decrease in atrioventricular conduction e. Furosemide-induced increase in diuresis

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion